# SDR 2023F00011

- Difficulty date: December 29, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N724
- Make and model: Aviat A-1B
- Aircraft serial: 2009
- Aircraft time: 19,579 hours, 14,988 cycles
- Engine: Lyc O360A1D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 108536
- Condition: Abnormal
- Location: Zone 100
- Part time: 18,965 hours, 14,999 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO + GTB: ABANDONED TAKE OFF (50KTS) HYD BLUE SYS LO PRESS. IN ACCORDANCE WITH AMM 29-12-42-000-001-A/400-001-A THE BLUE POWER ACCUMULATOR FIN 2070GM WAS REMOVED AND REPLACED. AND OPERATIONAL TEST AND BLEED SYS. OK.
